Journal of Pharmacy And Bioallied Sciences
Journal of Pharmacy And Bioallied Sciences Login  | Users Online: 2446  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 
    Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission


CASE REPORT
Year : 2017  |  Volume : 9  |  Issue : 4  |  Page : 284-286

Deflazacort-induced Acneiform Eruptions


1 Department of Pharmacology, Faculty of Dentistry, Taif University, Taif, Saudi Arabia
2 Department of Anatomy, NKP Salve Institute of Medical Sciences and Research Centre, Nagpur, Maharashtra, India
3 Department of Skin & VD, Consultant Dermatologist, Nagpur, India

Correspondence Address:
Dr. Mohammed Shakeel Mohammed Bashir
Department of Pharmacology, Faculty of Dentistry, Taif University, Taif, Saudi Arabia
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JPBS.JPBS_67_17

Rights and Permissions

A 38-year-old male suffering from a low backache since 3 months was diagnosed as a case of L4-L5 disc prolapse after magnetic resonance imaging examination. He was treated with tolperisone, aceclofenac, and paracetamol in these drugs deflazacort added later. From the 2nd day of an addition of deflazacort in the therapy, sharply marginated, infiltrative, and erythematous skin eruptions with discrete itching sensations were seen. It was diagnosed as deflazacort-induced acneiform eruption and treated with doxycycline for 2 months which led to the disappearance of acneiform eruptions.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1453    
    Printed10    
    Emailed0    
    PDF Downloaded61    
    Comments [Add]    

Recommend this journal